RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yatskin, Nickolai Ivanovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:443
Abstract pages:572
Full texts:223
Yatskin, Nickolai Ivanovich
Associate professor
Candidate of physico-mathematical sciences
Birth date: 25.02.1950
E-mail:
Keywords: topological group, smooth manifold.
UDC: 512.554, 513.6, 514.763, 514.7
MSC: 53C30, 53C05, 58F18

Subject:

Algebra (topological methods), differential geometry.

   
Main publications:
  1. Krein S. G., Yatskin N. I., Lineinye differentsialnye uravneniya na mnogoobraziyakh, Izdatelstvo Voronezhskogo universiteta, Voronezh, 1980
  2. Yatskin N. I., Algebra: Teoremy i algoritmy, Uchebnoe posobie, Ivanovskii gosudarstvennyi universitet, Ivanovo, 2006
  3. Yatskin N. I., Lineinaya algebra: Teoremy i algoritmy, Uchebnoe posobie, Ivanovskii gosudarstvennyi universitet, Ivanovo, 2008

http://www.mathnet.ru/eng/person31572
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. N. I. Yatskin, “Local Lie algebras of statics”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  86–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:10 (1991), 78–80
1990
2. N. I. Yatskin, “Almost reducibility of linear differential equations on manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 9,  81–85  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:9 (1990), 102–107
1986
3. N. I. Yatskin, “Linear differential equations on reductive homogeneous spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 3,  49–58  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:3 (1986), 66–78
1976
4. N. I. Yatskin, “Linear differential equations with constant coefficients on arcwise-connected manifolds”, Mat. Zametki, 19:5 (1976),  773–782  mathnet  mathscinet  zmath; Math. Notes, 19:5 (1976), 456–461
1975
5. N. I. Yatskin, “Questions of reducibility to a special form of linear differential equations on manifolds”, Dokl. Akad. Nauk SSSR, 220:4 (1975),  792–794  mathnet  mathscinet  zmath
6. N. I. Yatskin, “The periodic solutions of linear equations in differential forms”, Differ. Uravn., 11:9 (1975),  1607–1619  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021